# SDR SWAA001620

- Difficulty date: August 28, 2000
- Submitted: September 1, 2000
- Operation: Air carrier
- Aircraft: 060SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 21812
- Aircraft time: 670,150 hours, 74,912 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Part number: 6546529
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/2D CHECK, FOUND BS 400 SHEAR TIE CRACKED, STRINGER 13R - 14R.  REPAIRED SHEAR TIE PER SRM.
